MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MERIT MINI ACCESS KIT
Catalog Number MAK-NV-009/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a nephrostomy tube placement procedure, the introducer wire detached within the patient.The physician was able to successfully remove the detached wire tip from the patient with a vascular snare device due to the access wire tip location.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.No definitive root cause could be determined however, it is likely that significant force was applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
MERIT MINI ACCESS KIT
Common Device Name
ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key9333521
Report Number3011642792-2019-00025
Device Sequence Number2104901
Product Code GCB
UDI-Device Identifier00884450088791
UDI-Public00884450088791
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue NumberMAK-NV-009/A
Device Lot NumberI1605391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/17/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1